CSpace

Browse/Search Results:  1-10 of 30 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
EFFECTIVE DEFINABILITY OF KOLCHIN POLYNOMIALS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 4, 页码: 1455-1466
Authors:  Freitag, James;  Sanchez, Omar Leon;  Li, Wei
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Differential fields  Kolchin polynomial  effective definability in families  
Partial differential Chow forms and a type of partial differential Chow varieties 期刊论文
COMMUNICATIONS IN ALGEBRA, 2020, 页码: 30
Authors:  Li, Wei
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Kolchin polynomial  partial differential Chow form  partial differential Chow variety  quasi-generic differential intersection theory  
Linear degeneracy of the first-order generalized-harmonic Einstein system 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 2019, 卷号: 36, 期号: 8, 页码: 4
Authors:  Ji, Li-Wei;  Lindblom, Lee;  Cao, Zhoujian
Favorite  |  View/Download:5/0  |  Submit date:2019/10/28
numerical relativity  Einstein's equation  shock formation  
Elimination Theory in Differential and Difference Algebra 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 287-316
Authors:  Li Wei;  Yuan Chun-Ming
Favorite  |  View/Download:7/0  |  Submit date:2019/04/02
Differential Chow forms  differential resultants  sparse differential resultants  Wu-Ritt characteristic sets  
Application of local discontinuous Galerkin method to Einstein equations 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2019, 卷号: 28, 期号: 1, 页码: 26
Authors:  Cao, Zhoujian;  Fu, Pei;  Ji, Li-Wei;  Xia, Yinhua
Favorite  |  View/Download:11/0  |  Submit date:2019/03/05
Numerical relativity  Einstein equation  gravitational wave  
eliminationtheoryindifferentialanddifferencealgebra 期刊论文
系统科学与复杂性学报英文版, 2019, 卷号: 032, 期号: 001, 页码: 287
Authors:  LI Wei;  YUAN ChunMing
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
MSIQ: JOINT MODELING OF MULTIPLE RNA-SEQ SAMPLES FOR ACCURATE ISOFORM QUANTIFICATION 期刊论文
ANNALS OF APPLIED STATISTICS, 2018, 卷号: 12, 期号: 1, 页码: 510-539
Authors:  Li, Wei Vivian;  Zhao, Anqi;  Zhang, Shihua;  Li, Jingyi Jessica
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Isoform abundance estimation  joint inference from multiple samples  RNA sequencing  Bayesian hierarchical models  Gibbs sampling  data heterogeneity  
MSIQ: JOINT MODELING OF MULTIPLE RNA-SEQ SAMPLES FOR ACCURATE ISOFORM QUANTIFICATION 期刊论文
ANNALS OF APPLIED STATISTICS, 2018, 卷号: 12, 期号: 1, 页码: 510
Authors:  Li, Wei Vivian;  Zhao, Anqi;  Zhang, Shihua;  Li, Jingyi Jessica
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
混沌系统周期轨道的最速下降方法研究 期刊论文
北京化工大学学报自然科学版, 2018, 卷号: 045, 期号: 006, 页码: 111
Authors:  窦孝刚;  许鹏程;  李威;  张世东
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Computation of differential Chow forms for ordinary prime differential ideals 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2016, 卷号: 72, 页码: 77-112
Authors:  Li, Wei;  Li, Ying-Hong
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Differential Chow form  Jacobi bound  Characteristic set  Single exponential algorithm